Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Allen S

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Allen S

  • Rank
    Junior Member
  1. Oh no!!!! A very small one crept up and it's on my left. The one on the right has left, but another has joined the other 2 on my left side. Can I please have some assurance that the accutane hasn't stopped working? Or is this like the final wave before it's all gone? PLEASE! I am so tempted to call my derm and tell him 3 new ones have appeared. This greatly concerns me seeing that I have been completely clear for months now.
  2. Hi again guys. So recently I have been seeing acne on my face again!!! I've been on 40mg of Amnesteem for about 3 months and I haven't had any acne since November!!! But tonight I saw a small Whitehead on my left cheek bone and another one on my right!!! I have hit it up with a spot treatment using the Glytone toner on those specific areas. Then some 10% Glytone benzoyl peroxide just to be safe. Why is this happening??? It's not coming back is it? My first thought is that it wasn't being absor
  3. That's the first month though. Nothing really happens on the Accutane during the first month besides the initial flare up
  4. Like Retin A? I did! It really doesn't matter when you start the tane. You're more than likely to have an initial flare up from the tane because it is doing work.
  5. In my experience, no it doesn't. I am on 40mg and for the most part only my forearms are dry. Everything else is fine for me. I really haven't used any moisturizer in my course at all
  6. So Doryx is absorbed through your intestines, not your stomach so it might take a tad longer to see its affects. When I was on it, it helped somewhat, but eventually my acne over came the antibiotics and now I am on accutane...
  7. It shouldn't. Probiotics are meant to help maintain your digestive tract and keep you regular if you know what I mean. Antibiotics are usually designed to kill bacteria, bad ones.
  8. I know it's tough. It took me about 4 months to get rid of all my acne. Flare-up after flare-up I was so close to quitting, but I didn't! You must remember that no two bodies are the same, so everyone will react differently to the accutane. As a matter of fact, it's so rare to see people who have no flare-up when taking accutane. Stay strong, you must think that recovery is right around the corner, because it could be!
  9. To add to that, there comes a point when you're on accutane where the outermost layer of skin is completely stripped, hence why your skin is more prone to UVA and UVB rays
  10. Milligrams per day is based on your weight in kilograms. ,y range is between 7400 and 9300mg for the whole course, and I'm 61.2kg. Not sure if this helps...
  11. The best way to remove flakes is to prevent them from forming. Put the Retin A on, then have it dry for a couple of minutes. Then add moisturizer. That's what my old derm used to tell me
  12. Yes and no. Retin A is essentially vitamin A which decreases oil production. However you will find that BP and Retin A work best when they ARE NOT used together. For example, just use Retin A at night and BP in the morning. I was on the strongest Retin A and it helped, but using both just irritated my face. Moisturize! I cannot emphasize that enough!
  13. If you're still having acne then you should talk to your doctor about switching to Amnesteem. I am on amnesteem and more people have greater success with it so I've heard.
  14. This may be nothing miore than hysteria. Accutane takes at least a few weeks to work. Everyone's body reacts differently to it so I can't (n one can) really be sure. I would wait a little longer
  15. Listen to InAStateOfDespair. Accutane works inside to the outside, starting from your blood stream, it goes into the facial skin and pushes out the bacteria. It kills very deep within your skin and so the bacteria start "running away" from the isotretinoin and the only was they can go is up...through your skin. So you want some acne a few months after which means it is working. Stay strong! I used to have the worst acne out of all my friends, now I have the least! (Zero acne, if you're wo
×